MathSciNet Relay Station
MathSciNet bibliographic data
MR1702815 33C50 (41A60)
Volkmer, H. Expansions in products of Heine-Stieltjes polynomials. Constr. Approx. 15 (1999), no. 4, 467–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement